Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Chronic allergy, loss of appetite after taking Montair and Metaspray

Hi, My daughter has been diagnosed with having a severe chronic allergy for which the prescription of a combination of Mont air tablets and Metaspray is advised. How ever i see that she has a loss of appetite from the day she has started taking the medicine. Please advice what needs to be done Regards,
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Although Montair and Metaspray do not normally cause a loss of appetite, they can cause heart burn and abdominal pain. I would suggest that you give your child small, frequent meals and make her eat early at night. Also, avoid spicy and oily food. Further, give her the food she likes the most, regularize her meal timings, encourage her to exercise and eat your meals together. If she does not become ok, take her to a physician so that a possible worm infestation can be ruled out.
Hope this helps
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor